# SDR ASAA0843373

- Difficulty date: July 23, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 53,498 hours, 30,651 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654653013
- Condition: Corroded
- Location: Bs 460 S28l/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT STA 460 BETWEEN STRINGER 28 L TO 28R IS CORRODED.  REMOVED AND REPLACED SHEAR TIE IAW B737 SRM 53 00 07.
